MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TIP FOR DHS/DCS IMPACTOR (338.28)

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TIP FOR DHS/DCS IMPACTOR (338.28)
Model Number 338.26
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A dhr file for part #338.26, lot #440012 combination could not be found in the synthes systems.If more information becomes available this dhr review will be revisited.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, while inserting a dynamic hip system (dhs) plate with the impactor, the plastic portion of the impactor broke.The pieces were retrieved successfully, and the surgery was successfully completed.There was no patient harm or surgery delay.This report involves one (1) ti tip for dhs®/dcs® impactor (338.28).This is report 1 of 1 for (b)(4).

Brand Name
TIP FOR DHS/DCS IMPACTOR (338.28)
Common Device Name
IMPACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11258588
Report Number2939274-2021-00588
Device Sequence Number3692140
Product Code HWA
UDI-Device Identifier10886982193292
UDI-Public(01)10886982193292
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number338.26
Device Catalogue Number338.26
Device Lot Number440012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight121